# SDR AALA202010019001

- Difficulty date: September 30, 2020
- Submitted: October 2, 2020
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 52,300 hours, 33,146 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 3214005030
- Condition: Inoperative
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SHORTLY AFTER SETTING FLEX POWER, INDICATION THAT THE #1 ENGINE THRUST REVERSER WAS UNLOCKED WITH REVERSE THRUST ENGINE NOISE. REJECTED TAKEOFF IMMEDIATELY BELOW 60 KNOTS. REPLACED BLOCKER DOOR STOW SWITCH IN LOWER RIGHT 4104KS2 POSITION WITH NEW IAW AMM 78-31-18, OPS CHECK GOOD.
